# SDR FDEA201006091891

- Difficulty date: June 9, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 89,473 hours, 29,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005123BD
- Condition: Broken
- Location: Bs 959-979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 123 BD FROM STA 959 TO 979, RBL 24 HAS A BROKEN CORNER.   FABRICATED NEW FLOOR PANEL 123 BD IAW DWG SRZ 25-005, REV "H".
